# SDR TC8A96002

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBGR - FL 02604 - FALSE FIRE ALARM ON NR 3 ENGINE ON MCT (MAXIMUM CONTINUOUS TAKEOFF).  ISOLATED ENGINE FIRE LOOP.  CHECKED PER MM 26-2-0.  (X)
